Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022

Convexity in G-metric spaces and approximation of fixed points by Mann iterative proces

İsa Yıldırım, Safer Hussain Khan

International Journal of Nonlinear Analysis and Applications Cilt 13 · Sayı 1 · ss. 1957–1964 · 01.01.2022

Atıf için künye

Yıldırım, İ., & Khan, S. H. (2022). Convexity in G-metric spaces and approximation of fixed points by Mann iterative proces. International Journal of Nonlinear Analysis and Applications, 13(1), 1957–1964.

BibTeX
@article{yildirim2022-72762,
  author = {Yıldırım, İsa and Khan, Safer Hussain},
  title = {Convexity in G-metric spaces and approximation of fixed points by Mann iterative proces},
  journal = {International Journal of Nonlinear Analysis and Applications},
  year = {2022},
  volume = {13},
  number = {1},
  pages = {1957--1964},
  issn = {2008-6822},
  url = {https://akademik.atauni.edu.tr/yayinlar/72762-convexity-in-g-metric-spaces-and-approximation-of-fixed-points-by-mann-iterative}
}